# SDR 9503221149

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7603 · Power Lever
- Part: Power Cables
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING LANDING THE NR 2 ENGINE POWER LEVER COULD NOT BE RETARDED AND THE ENGINE WAS SHUT DOWN DURING ROLLOUT.  THE THROTTLE BOOT WAS CLEANED, DRIED WITH ALCOHOL, AND THE OPERATION CHECKED OK.  LATER AT MSP, THE LONG AND SHORT ENGINE PUSH/PULL CABLES WERE REPLACED AND THE AFT PRESSURE BULKHEAD SEALS WERE CLEANED AND RELUBED.
